# SDR AALA20190105002

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 60,562 hours, 9,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND OVERHEAD EMERGENCY EXIT LIGHT SIGN AT ROW 20 INOPERABLE. MAINTENANCE REPLACED BATTERY PACK PER AMM 33-51-07-422-012 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
